RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod. Kraev. Zadachi:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod. Kraev. Zadachi, 2005, Part 3, Pages 245–248 (Mi mmkz501)  

Асимптотические разложения медленных интегральных многообразий со сменой устойчивости

E. V. Schetinina


Full text: PDF file (116 kB)
References: PDF file   HTML file
UDC: 517.9

Citation: E. V. Schetinina, “Асимптотические разложения медленных интегральных многообразий со сменой устойчивости”, Proceedings of the Second All-Russian Scientific Conference (1–3 June 2005). Part 3, Matem. Mod. Kraev. Zadachi, Samara State Technical Univ., Samara, 2005, 245–248

Citation in format AMSBIB
\Bibitem{Sch05}
\by E.~V.~Schetinina
\paper Асимптотические разложения медленных интегральных многообразий со сменой устойчивости
\inbook Proceedings of the Second All-Russian Scientific Conference (1--3 June 2005). Part~3
\serial Matem. Mod. Kraev. Zadachi
\yr 2005
\pages 245--248
\publ Samara State Technical Univ.
\publaddr Samara
\mathnet{http://mi.mathnet.ru/mmkz501}


Linking options:
  • http://mi.mathnet.ru/eng/mmkz501
  • http://mi.mathnet.ru/eng/mmkz/v3/p245

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:161
    Full text:186
    References:172

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020